| Catalog Number |
02.12.E0210FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
05/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 may 2024 lot 2338886: (b)(4) items manufactured and released on 16-oct-2023.Expiration date: 2028-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 3 months from the primary, the patient came in showing signs of quad extensor issues and the cause is unknown.The surgeon upsized the poly (from 10 to 11 mm) and the surgery was completed successfully.